On the uniqueness of invariant tori in D4xS1-symmetric systems

    Research output: Contribution to journalArticleAcademicpeer-review

    6 Citations (Scopus)
    27 Downloads (Pure)

    Abstract

    The uniqueness of the branch of two-tori in the D4-equivariant Hopf bifurcation problem is proved in a neighbourhood of a particular limiting case where, after reduction, the Euler equations for the rotation of a free rigid body apply.
    Original languageUndefined
    Pages (from-to)615-628
    Number of pages14
    JournalNonlinearity
    Volume8
    Issue number8
    DOIs
    Publication statusPublished - 1995

    Keywords

    • METIS-140907
    • IR-72375

    Cite this